Causes Of Diarrhea And Body Chills?
I want to ask, I have had diarrhea for 4 days 1 day can be up to 3 times even though I have never eaten spicy at all, after all I also have an ulcer, then I take a shower using warm water in the morning or evening, I always shiver, why is this?
Hello Farkhanfzn, thank you for the question for HealthReplies.com
Diarrhea can be caused for many things and not always from eating spicy food alone. The following are some of the possible causes of diarrhea:
infection in the digestive tract (can be bacteria, viruses, parasites, or fungi)
allergies to certain foods or drinks
excessive consumption of artificial sweeteners
inflammation of the gastrointestinal tract (for example in Crohn's disease or ulcerative colitis)
side effects of certain medications
taking certain antibiotics for a long time
If indeed your diarrhea is accompanied by symptoms such as fever and chills, it is likely that your diarrhea is due to an infection in the digestive tract. Infections in the gastrointestinal tract are most commonly caused by viruses and bacteria, but can also be caused by parasites and fungi (less often). Diarrhea caused by viruses and bacteria can sometimes resolve on its own without the need for certain therapy, although in bacterial infections sometimes antibiotic therapy is required.
If after 5-7 days your diarrhea doesn't get better or gets worse, or your diarrhea is accompanied by blood, it's a good idea to see a doctor. The doctor can perform certain tests such as blood tests and stool examinations to see the possible cause of your diarrhea at this time. The therapy given will be adjusted to the cause.
In the meantime, here are a few things you can do:
Make sure you drink in sufficient quantities, drink more if your diarrhea is very fluid and the frequency is very frequent
Make sure you always wash your hands with soap before you eat and after you have a bowel movement
Make sure you eat in a place that is guaranteed cleanliness
If you have fever and chills, you can take medications such as paracetamol to reduce symptoms
So much information from me, hopefully it will be enough to answer
dr. irna cecilia